Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 83, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2010, 12:53 AM MDT for 4 counties in Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2010, 12:53 AM MDT (06:53 UTC)
- Expired
- Jun 5, 2010, 1:45 AM MDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 60.0 mph
Counties Hooker County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 50 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 1:15 AM MDT | HAIL 1 | 17 Nw Tryon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 11:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 2774 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383 WUUS53 KLBF 050653 SVRLBF NEC091-111-113-117-050745- /O.NEW.KLBF.SV.W.0083.100605T0653Z-100605T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 153 AM CDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HOOKER COUNTY IN WEST CENTRAL NEBRASKA... NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA... SOUTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 245 AM CDT/145 AM MDT/ * AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF SCHNICK LAKE...OR 14 MILES NORTHWEST OF TRYON...AND MOVING SOUTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TRYON AROUND 205 AM CDT. RINGGOLD AROUND 215 AM CDT. STAPLETON AROUND 230 AM CDT. GANDY AROUND 235 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 92 MILE MARKER 200...HIGHWAY 97 MILE MARKER 20...HIGHWAY 92 MILE MARKER 220 AND HIGHWAY 83 MILE MARKER 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4156 10031 4122 10074 4149 10125 4181 10124 TIME...MOT...LOC 0653Z 297DEG 44KT 4162 10112 WIND...HAIL 60MPH 2.75IN $$ ROBERG
3 follow-up statements
518
WWUS53 KLBF 050707
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
207 AM CDT SAT JUN 5 2010
NEC091-050716-
/O.CAN.KLBF.SV.W.0083.000000T0000Z-100605T0745Z/
HOOKER NE-
107 AM MDT SAT JUN 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOOKER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4141 10109 4174 10110 4174 10095 4156 10031
4122 10074
TIME...MOT...LOC 0706Z 286DEG 43KT 4158 10090
$$
NEC111-113-117-050745-
/O.CON.KLBF.SV.W.0083.000000T0000Z-100605T0745Z/
MCPHERSON NE-LOGAN NE-LINCOLN NE-
207 AM CDT SAT JUN 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LINCOLN...SOUTHERN LOGAN AND EASTERN MCPHERSON COUNTIES UNTIL 245 AM
CDT...
AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR TRYON...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RINGGOLD AROUND 215 AM CDT.
STAPLETON AROUND 230 AM CDT.
GANDY AROUND 235 AM CDT.
TARBOZ LAKE AROUND 240 AM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
92 MILE MARKER 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4141 10109 4174 10110 4174 10095 4156 10031
4122 10074
TIME...MOT...LOC 0706Z 286DEG 43KT 4158 10090
WIND...HAIL 60MPH 2.50IN
$$
ROBERG325 WWUS53 KLBF 050727 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 227 AM CDT SAT JUN 5 2010 NEC111-117-050737- /O.CAN.KLBF.SV.W.0083.000000T0000Z-100605T0745Z/ MCPHERSON NE-LINCOLN NE- 227 AM CDT SAT JUN 5 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN AND EASTERN MCPHERSON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4140 10070 4167 10070 4156 10031 4139 10052 TIME...MOT...LOC 0727Z 277DEG 41KT 4158 10061 $$ NEC113-050745- /O.CON.KLBF.SV.W.0083.000000T0000Z-100605T0745Z/ LOGAN NE- 227 AM CDT SAT JUN 5 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LOGAN COUNTY UNTIL 245 AM CDT... AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF RINGGOLD...OR 9 MILES NORTHWEST OF STAPLETON...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... STAPLETON AROUND 235 AM CDT. TARBOZ LAKE AND GANDY AROUND 240 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 83 MILE MARKER 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4140 10070 4167 10070 4156 10031 4139 10052 TIME...MOT...LOC 0727Z 277DEG 41KT 4158 10061 WIND...HAIL 60MPH 1.00IN $$ ROBERG
567 WWUS53 KLBF 050738 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 238 AM CDT SAT JUN 5 2010 NEC113-050748- /O.EXP.KLBF.SV.W.0083.000000T0000Z-100605T0745Z/ LOGAN NE- 238 AM CDT SAT JUN 5 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOGAN COUNTY WILL EXPIRE AT 245 AM CDT/145 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 AM CDT. LAT...LON 4140 10070 4167 10070 4156 10031 4139 10052 TIME...MOT...LOC 0738Z 277DEG 41KT 4156 10044 $$ ROBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:15 PM MDT, 10 hours 38 minutes earlier.
Area forecast discussion, Jun 4, 2:15 PM MDT, 10 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT FRI JUN 4 2010 .SYNOPSIS... H5 ANALYSIS FROM THIS MORNING CONTINUED TO INDICATE ZONAL FLOW ACROSS THE CONUS WITH A MID LEVEL JET STREAK EXTENDING FROM NRN CALIFORNIA THROUGH THE GREAT LAKES AND NEW ENGLAND. LOW PRESSURE WAS NOTED IN WRN LOUISIANA...AS WELL AS IN THE GULF OF ALASKA AND NRN QUEBEC. SHORTWAVES WERE NOTED OVER ERN ID...WISCONSIN...AND THE OZARKS OF MO. SURFACE DEPICTION AT 3 PM CDT...HAD A DIFFUSE FRONTAL BOUNDARY ACROSS SRN NEBRASKA. NORTH OF THIS FRONT...TEMPERATURES WERE IN THE 80S WHILE SOUTH OF THIS FEATURE...TEMPERATURES WERE IN THE 90S. && .DISCUSSION... NEAR TERM...TONIGHT THROUGH MONDAY...MAIN FORECASTING CHALLENGE IN THE NEAR TERM DEALS WITH PRECIPITATION CHANCES. BEGINNING WITH TONIGHT...A DISTURBANCE WILL APPROACH NRN NEBRASKA FROM WYOMING LATER THIS EVENING. LOCATION OF THE JET WILL FINALLY BECOME FAVORABLE FOR LIFT THIS EVENING AS THE RIGHT REAR QUAD LIFTS ACROSS THE ERN DAKOTAS. SURFACE BASED CAPE AND INSTABILITY APPEARS MEAGER AT THIS JUNCTURE...WITH BETTER ELEVATED SUPPORT FOR PRECIPITATION NOTED OVERNIGHT. LOW AND MID LEVEL ISENTROPIC LIFT WILL INCREASE THIS EVENING OVER NRN AND NERN NEBRASKA...THANKS TO A DEVELOPING LOW LEVEL JET. BASED ON GUIDANCE...AND THE PRESENCE OF STRONG OMEGA AND GOOD MID LEVEL LIFT...HAVE INCREASED POPS TO LIKELY OVER THE NRN TIER OF COUNTIES. FURTHER SOUTH...DYNAMIC SUPPORT IS MUCH WEAKER...AND ONGOING ISOLATED POPS WILL CONTINUE TO HANDLE ANY STRAY CONVECTION THIS EVENING. AFTER TONIGHT...A RELATIVELY QUIET WEEKEND IS IN STORE FOR WESTERN AND NORTH CENTRAL NEBRASKA AS LOW AMPLITUDE RIDGING BUILDS ACROSS THE HIGH PLAINS. WITH JET DYNAMICS LIFTING FURTHER NORTH AND HIGH PRESSURE BUILDING ACROSS THE AREA SATURDAY AND SUNDAY...A DRY FCST REMAINS ON TRACK. NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS BEGINS ON SUNDAY NIGHT...AS THE RIDGE TRANSITIONS EAST...ALLOWING DECENT MID LEVEL WAA TO TRACK ACROSS THE FORECAST AREA. SRLY WINDS WILL INCREASE ON SUNDAY...PUSHING LOW LEVEL MOISTURE NWD...AND THETA E RIDGING WILL BUILD INTO THE PANHANDLE...PROVIDING AN INITIATION POINT FOR THUNDERSTORMS SUNDAY AFTERNOON. THIS ACTIVITY IS EXPECTED TO TRANSITION EAST LATE SUNDAY NIGHT AS A 50 KT LOW LEVEL JET DEVELOPS ACROSS WESTERN KANSAS AND SWRN NEBR. THIS CONVECTION WILL LIFT EAST OVERNIGHT SUNDAY NIGHT...WITH ANOTHER ROUND OF CONVECTION EXPECTED ON MONDAY. LONG TERM...TUESDAY THROUGH FRIDAY...FORECASTING CHALLENGES CONTINUE TO BE PRECIPITATION CHANCES IN THE OUTER PERIODS DUE TO PERSISTENT ZONAL AND LOW AMPLITUDE FLOW. THE LATEST EXTENDED MODEL SOLUTIONS THIS MORNING...HAVE HELD ONTO THE LOW AMPLITUDE FLOW PATTERN THROUGH THE LATTER HALF OF NEXT WEEK. RIDGING ACROSS THE CENTRAL AND ERN CONUS...NOW HOLDS OFF UNTIL FRIDAY/SATURDAY. THE JET AND TRACK OF DISTURBANCES NEXT WEEK CONTINUES TO BE ACROSS THE DAKOTAS WHICH FAVORS THE HIGHEST POPS IN MY NRN ZONES. ORIENTATION AND LOCATION OF THE LOW LEVEL JET NEXT WEEK...FAVORS HIGHER POPS IN THE NORTH AS WELL. UNTIL SOME RUN TO RUN MODEL CONSISTENCY IS NOTED DAYS 4 TO 7...AND A PATTERN SHIFT COMMENCES...HARD TO STRAY AWAY FROM NATL GUIDANCE...WHICH WAS FAVORED HEAVILY WITH THIS EXTENDED FCST PACKAGE. && .AVIATION... FAST ZONAL FLOW WILL CONTINUE TO ALLOW ABUNDANT MID TO HIGH LEVEL CLOUDINESS TO PASS OVER WESTERN AND NORTH CENTRAL NEBRASKA OVER THE NEXT 24 HOURS. AN APPROACHING DISTURBANCE IS EXPECTED TO SPREAD SCATTERED SHOWERS AND THUNDERSTORMS TO THE KVTN TERMINAL AFTER 03Z TONIGHT. CEILINGS ARE EXPECTED TO DROP TO UNDER 7000 FT AGL THROUGH 03Z...THEN FALL TO MVFR LEVELS THEREAFTER. CEILINGS ARE EXPECTED TO REMAIN MVFR THROUGH MIDDAY SATURDAY BEFORE CLEARING. AT KLBF...BROKEN CIRRUS CLOUDS AON 20000 FT AGL WILL CONTINUE OVER THE NEXT 24 HOURS. THUNDERSTORMS ARE NOT EXPECTED TO IMPACT THE KLBF TERMINAL OVER THE NEXT 24 HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. CLB
Hazardous weather outlook, Jun 4, 7:29 PM MDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 829 PM CDT FRI JUN 4 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-060130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 829 PM CDT FRI JUN 4 2010 /729 PM MDT FRI JUN 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THE AREA OF CONCERN IS FOR SEVERE WEATHER TONIGHT IS GENERALLY ALONG AND NORTH OF NEBRASKA HIGHWAY 2. SCATTERED THUNDERSTORMS WITH LIGHTNING...LOCALLY VERY HEAVY RAINFALL AND GUSTY WINDS WILL DEVELOP THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS NEBRASKA. THE STORMS WILL BECOME MORE NUMEROUS BY MIDNIGHT FROM THE CENTRAL SANDHILLS NORTHWARD INTO NORTH CENTRAL NEBRASKA. ISOLATED SEVERE THUNDERSTORMS COULD OCCUR...WITH THE MAIN THREAT BEING FROM LARGE HAIL AND WIND DAMAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE CHANCE OF THUNDERSTORMS RETURNS SUNDAY NIGHT AND WILL PERSIST THROUGH THURSDAY AS A FRONTAL BOUNDARY REMAINS IN CLOSE PROXIMITY TO NEBRASKA. ONLY ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME THOUGH AS THE MOST UNSTABLE AIR WILL REMAIN SOUTH OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Special weather statement, Jun 4, 7:17 PM MDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 817 PM CDT FRI JUN 4 2010 NEZ094-050200- WESTERN CHERRY NE- 717 PM MDT FRI JUN 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 800 PM MDT... AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF HOOVER LAKE...OR 18 MILES EAST OF PINE RIDGE...MOVING SOUTHEAST AT 40 MPH. THIS STORM HAS LIKELY PRODUCED SEVERE WEATHER ACROSS SOUTH DAKOTA AND IS EXPECTED TO MOVE INTO CHERRY COUNTY NEBRASKA BY 745 PM MDT. SCHULTZ
Special weather statement, Jun 4, 10:47 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1147 PM CDT FRI JUN 4 2010 NEZ027>029-038-050530- CUSTER NE-GARFIELD NE-LOUP NE-WHEELER NE- 1147 PM CDT FRI JUN 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...SOUTHERN GARFIELD...WESTERN WHEELER AND NORTHEASTERN CUSTER COUNTIES UNTIL 1230 AM CDT... AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF ALMERIA...OR 8 MILES WEST OF TAYLOR...MOVING EAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TAYLOR... BURWELL... WEISSERT... SARGENT... WESTERVILLE... CALAMUS RESERVOIR STATE RECREATION AREA... KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... COMSTOCK... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 183 MILE MARKER 120... HIGHWAY 11 MILE MARKER 100... HIGHWAY 91 MILE MARKER 70... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Local storm report, Jun 4, 11:42 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1242 AM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM HAIL MULLEN 42.04N 101.04W
06/05/2010 M1.75 INCH HOOKER NE TRAINED SPOTTER
&&
13Local storm report, Jun 4, 11:46 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1246 AM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM HAIL MULLEN 42.04N 101.04W
06/05/2010 M1.00 INCH HOOKER NE LAW ENFORCEMENT
QUARTER SIZED HAIL LASTED FOR FIVE MINUTES IN MULLEN.
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:33 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jun 4, 11:26 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 49 min |
| Jun 4, 11:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 45 min |
| Jun 5, 12:10 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 50 min |
| Jun 5, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 48 min |
| Jun 5, 12:58 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.